# SDR ASOA2014030610072

- Difficulty date: March 2, 2014
- Submitted: March 6, 2014
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 23,654 hours, 16,539 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Safety Valve
- Part number: GG670980051
- Part serial: 00365
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN ALT CAUTION MESSAGE AT FL 340. FOLLOWED QRH. UNABLE TO CONTROL CABIN PRESSURE,  DIVERTED EMERGENCY DECLARED. INTEGRATED MDC. SAFETY VALVE 2 POSTED.  R & R NR 2 SAFETY VALVE & OPS CHECKED GOOD IAW AMM 21-32-03, REF AIPC 21-32-03, ITEM 5.
